| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during the intraocular implantation surgery, there was difficulties with injection as the implant was too rigid.Hence the back lens was implanted and the surgery was completed on the same day.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).